# SDR AWXA200100610

- Difficulty date: November 30, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 49,511 hours, 30,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: BMS13311122
- Condition: Detached
- Location: Seat Row 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - EEL - "C" - DURING C-15 CHECK DISCOVERED BLACK WIRE PULLED OUT OF SPLICE IN FLOOR CONDUIT ON L/H SEAT MOUNTED ESCAPE PATH LIGHTING SEAT ROW 17. MAINTENANCE RE-SPLICED WIRE PER STANDARD WIRING PRACTICES MANUAL 20-30-12, PG. 3.
